Inequalities for orthornormal families of vectors in inner product spaces related to Buzano's, Richard's and Kurepa's results

Authors

  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.37.2006.168

Abstract

Some inequalities for families of orthornormal vectors in inner product spaces that are related with Buzano's, Richard's and Kurepa's results are given.

Author Biography

S. S. Dragomir

School of Computer Science and Mathematics, Victoria University, PO Box 14428, MCMC 8001, VIC, Australia.

Downloads

Published

2006-09-30

How to Cite

Dragomir, S. S. (2006). Inequalities for orthornormal families of vectors in inner product spaces related to Buzano’s, Richard’s and Kurepa’s results. Tamkang Journal of Mathematics, 37(3), 227-235. https://doi.org/10.5556/j.tkjm.37.2006.168

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>